Alert archive / Louisiana / Gale Warnings in 2018
Gale Warning 3, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Nov 8, 2018, 9:00 PM CST. It took effect at Nov 9, 2018, 12:00 PM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2018, 9:00 PM CST (03:00 UTC)
- In effect from
- Nov 9, 2018, 12:00 PM CST
- Expired
- Nov 10, 2018, 12:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
108 WHUS74 KLCH 090300 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 900 PM CST Thu Nov 8 2018 ...Strong and gusty north winds expected on Friday... .High pressure building into north Texas late tonight into Friday will tighten the pressure gradient across the northwest Gulf and draw cold air south into the region. As a result, strong and gusty north winds are expected to begin over the Southeast Texas coastal waters Friday morning, and continue to expand and increase through the day. Frequent gusts to gale force will become increasingly likely over the Gulf waters by the afternoon, with gale conditions persisting into Saturday morning. GMZ455-475-091400- /O.CON.KLCH.SC.Y.0032.181109T1500Z-181109T1800Z/ /O.UPG.KLCH.GL.A.0002.181109T1800Z-181110T1800Z/ /O.NEW.KLCH.GL.W.0003.181109T1800Z-181110T1800Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 900 PM CST Thu Nov 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO NOON CST FRIDAY... ...GALE WARNING IN EFFECT FROM NOON FRIDAY TO NOON CST SATURDAY... The National Weather Service in Lake Charles has issued a Gale Warning, which is in effect from noon Friday to noon CST Saturday. The Gale Watch is no longer in effect. * WINDS...Northeast at 15 to 25 knots increasing to 25 to 30 knots with frequent gusts of 35 to 40 knots. * WAVES/SEAS...3 to 4 feet from 0 to 20 NM. 7 to 10 feet from 20 to 60 NM PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ450-452-470-472-091400- /O.CON.KLCH.SC.Y.0032.181109T1200Z-181109T1800Z/ /O.UPG.KLCH.GL.A.0002.181109T1800Z-181110T1800Z/ /O.NEW.KLCH.GL.W.0003.181109T1800Z-181110T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 900 PM CST Thu Nov 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST FRIDAY... ...GALE WARNING IN EFFECT FROM NOON FRIDAY TO NOON CST SATURDAY... The National Weather Service in Lake Charles has issued a Gale Warning, which is in effect from noon Friday to noon CST Saturday. The Gale Watch is no longer in effect. * WINDS...Northeast at 15 to 25 knots increasing to 25 to 30 knots with frequent gusts of 35 to 40 knots. * WAVES/SEAS...3 to 4 feet from 0 to 20 NM. 7 to 10 feet from 20 to 60 NM PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ430-432-091400- /O.EXT.KLCH.SC.Y.0032.181109T1200Z-181110T1800Z/ Sabine Lake-Calcasieu Lake- 900 PM CST Thu Nov 8 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM FRIDAY TO NOON CST SATURDAY... * WINDS...Northeast 20 to 25 knots. * WAVES/SEAS...Lake waters rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ435-091400- /O.EXT.KLCH.SC.Y.0032.181109T1500Z-181110T1800Z/ Vermilion Bay- 900 PM CST Thu Nov 8 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM FRIDAY TO NOON CST SATURDAY... * WINDS...Northeast 20 to 25 knots. * WAVES/SEAS...Lake waters rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
5 follow-up statements
801 WHUS74 KLCH 091008 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 408 AM CST Fri Nov 9 2018 ...Strong and gusty north winds expected this afternoon into Saturday... .High pressure building into north Texas late tonight into Friday will tighten the pressure gradient across the northwest Gulf and draw cold air south into the region. As a result, strong and gusty north winds are expected to develop over the Southeast Texas coastal waters this morning and continue to expand east through the day. Frequent gusts to gale force will become likely over the Gulf waters this afternoon and persist into Saturday morning. GMZ450-452-470-472-091815- /O.CON.KLCH.SC.Y.0032.181109T1200Z-181109T1800Z/ /O.CON.KLCH.GL.W.0003.181109T1800Z-181110T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 408 AM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST SATURDAY... * WINDS...Northeast at 15 to 25 knots increasing to 25 to 30 knots with frequent gusts of 35 to 40 knots. * WAVES/SEAS...3 to 4 feet from 0 to 20 NM. 7 to 10 feet from 20 to 60 NM PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ455-475-091815- /O.CON.KLCH.SC.Y.0032.181109T1500Z-181109T1800Z/ /O.CON.KLCH.GL.W.0003.181109T1800Z-181110T1800Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 408 AM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO NOON CST TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST SATURDAY... * WINDS...Northeast at 15 to 25 knots increasing to 25 to 30 knots with frequent gusts of 35 to 40 knots. * WAVES/SEAS...3 to 4 feet from 0 to 20 NM. 7 to 10 feet from 20 to 60 NM PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ430-432-091815- /O.CON.KLCH.SC.Y.0032.181109T1200Z-181110T1800Z/ Sabine Lake-Calcasieu Lake- 408 AM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WINDS...Northeast 20 to 25 knots. * WAVES/SEAS...Lake waters rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ435-091815- /O.CON.KLCH.SC.Y.0032.181109T1500Z-181110T1800Z/ Vermilion Bay- 408 AM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO NOON CST SATURDAY... * WINDS...Northeast 20 to 25 knots. * WAVES/SEAS...Lake waters rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
948 WHUS74 KLCH 091621 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1021 AM CST Fri Nov 9 2018 ...Strong and gusty north winds expected this afternoon into Saturday... .High pressure building into north Texas late tonight into Friday will tighten the pressure gradient across the northwest Gulf and draw cold air south into the region. As a result, strong and gusty north winds are expected to develop over the Southeast Texas coastal waters this morning and continue to expand east through the day. Frequent gusts to gale force will become likely over the Gulf waters this afternoon and persist into Saturday morning. GMZ450-452-455-470-472-475-100030- /O.CON.KLCH.SC.Y.0032.000000T0000Z-181109T1800Z/ /O.CON.KLCH.GL.W.0003.181109T1800Z-181110T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1021 AM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WINDS...Northeast at 15 to 25 knots increasing to 25 to 30 knots with frequent gusts of 35 to 40 knots. * WAVES/SEAS...3 to 4 feet from 0 to 20 NM. 7 to 10 feet from 20 to 60 NM PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ430-432-435-100030- /O.CON.KLCH.SC.Y.0032.000000T0000Z-181110T1800Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 1021 AM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WINDS...Northeast 20 to 25 knots. * WAVES/SEAS...Lake waters rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
001 WHUS74 KLCH 092122 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 322 PM CST Fri Nov 9 2018 ...Strong and gusty north winds to continue into Saturday... .High pressure building into north Texas late tonight into Friday will tighten the pressure gradient across the northwest Gulf and draw cold air south into the region. As a result, frequent gusts to gale force will continue over the Gulf waters this evening through Saturday morning. GMZ450-452-455-470-472-475-101200- /O.CON.KLCH.GL.W.0003.000000T0000Z-181110T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 322 PM CST Fri Nov 9 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WINDS...Northeast at 25 to 30 knots with frequent gusts of 35 to 40 knots. * WAVES/SEAS...3 to 5 feet from 0 to 20 NM. 7 to 10 feet from 20 to 60 NM PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ430-432-435-101200- /O.CON.KLCH.SC.Y.0032.000000T0000Z-181110T1800Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 322 PM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WINDS...Northeast at 20 to 25 knots with occasional gusts to 30 knots. * WAVES/SEAS...Lake waters rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
915 WHUS74 KLCH 100250 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 850 PM CST Fri Nov 9 2018 ...Strong and gusty north winds to continue into Saturday... .Strong offshore winds will continue through tonight in the wake of today's frontal passage. A gale warning continues through noon Saturday. Winds will drop below gale Saturday afternoon, but will remain elevated through the weekend into early next week as the next front approaches. GMZ450-452-455-470-472-475-101400- /O.CON.KLCH.GL.W.0003.000000T0000Z-181110T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 850 PM CST Fri Nov 9 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WINDS...Northeast at 25 to 30 knots with frequent gusts of 35 to 40 knots. * WAVES/SEAS...3 to 5 feet from 0 to 20 NM. 7 to 10 feet from 20 to 60 NM PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ430-432-435-101400- /O.CON.KLCH.SC.Y.0032.000000T0000Z-181110T1800Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 850 PM CST Fri Nov 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WINDS...Northeast at 20 to 25 knots with occasional gusts to 30 knots. * WAVES/SEAS...Lake waters rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
050 WHUS74 KLCH 101024 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 424 AM CST Sat Nov 10 2018 ...Strong and gusty north winds to continue this morning... .A gale warning continues through noon today. Winds will drop below gale Saturday afternoon, but will remain elevated through the weekend into early next week as the next front approaches. GMZ450-452-455-470-472-475-101830- /O.CON.KLCH.GL.W.0003.000000T0000Z-181110T1800Z/ /O.NEW.KLCH.SC.Y.0033.181110T1800Z-181111T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 424 AM CST Sat Nov 10 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... The National Weather Service in Lake Charles has issued a Small Craft Advisory, which is in effect from noon today to 6 PM CST this evening. * WINDS...Northeast at 25 to 30 knots with frequent gusts of 35 to 40 knots. * WAVES/SEAS...3 to 5 feet from 0 to 20 NM. 7 to 10 feet from 20 to 60 NM PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ430-432-435-101800- /O.CON.KLCH.SC.Y.0032.000000T0000Z-181110T1800Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 424 AM CST Sat Nov 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...Northeast at 20 to 25 knots with occasional gusts to 30 knots. * WAVES/SEAS...Lake waters rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Nov 8, 5:23 PM CST, 3 hours 37 minutes earlier.
Area forecast discussion, Nov 8, 5:23 PM CST, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
523 PM CST Thu Nov 8 2018
.AVIATION...Most locations are IFR late this afternoon, however
LIFR conditions are expected later tonight into Friday as ceilings
lower and rain moves in. Winds will N to NE through the period and
become gusty Friday as another front moves through.
&&
.PREV DISCUSSION... /issued 439 PM CST Thu Nov 8 2018/
DISCUSSION...
Upper trof digging into the Central CONUS progged to strengthen
the baroclinic zone currently draped across the region later
tonight, with this frontogenetic forcing amid a still moist
atmosphere atop the shallow cool airmass resulting in widespread
showers and isolated thunderstorms. Some of this could begin to
creep into NW zones this evening, but the bulk of the activity is
expected to begin spreading into the area after midnight and on
into FRI morning. PCPN will begin to wind down and exit to the SE
tomorrow afternoon, with most of the rain expected to be over with
by evening.
Along with the expected rainfall, a much colder airmass will be
drawn southward into the region, with little in the way of a
diurnal rise from morning lows generally in the lower 60s north
and upper 60s south.
Dry and cold expected FRI night into SAT as a reinforcing high
drops into the Plains, then heads EWD toward the OH River Valley.
Rain chances increase again SAT night into SUN as a shearing out
shortwave ejects east across the SRN Plains. Good rain chances
continue SUN night into MON as a deep upper trof digs into the
CENT/ERN CONUS. A strong cold front is expected late MON into TUE,
which will finally dry us out and appears increasingly likely to
yield our first freezing temperatures WED morning.
13
MARINE...
A cold front will remain nearly stationary over the
coastal waters this evening with light east to northeast winds
prevailing. High pressure building into Southern Plains will
finally drive the front out of the area overnight into Friday
morning, with a strong and gusty offshore flow developing. The
Gale Watch was left as is for now, with these conditions likely
not ensuing until the afternoon. With winds increasing by morning,
however, did go ahead and hoist a SCY for the coastal lakes and
bays, and a lead in small craft advisory for the Gulf
waters. Elevated offshore flow will continue through the weekend
as a reinforcing high traverses Eastern U.S., with offshore flow
becoming strong again early next week as a robust surface high
drops into the Plains. Scattered to numerous showers and
thunderstorms are possible through the early next week.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 51 55 40 51 / 90 90 10 10
LCH 58 60 46 54 / 60 90 10 10
LFT 59 59 45 55 / 40 90 20 10
BPT 58 59 46 55 / 70 90 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from Friday afternoon through Saturday morning for
GMZ450-452-455-470-472-475.
Small Craft Advisory from 9 AM to noon CST Friday for GMZ455-475.
Small Craft Advisory from 6 AM to noon CST Friday for GMZ450-452-
470-472.
Small Craft Advisory from 6 AM Friday to 6 AM CST Saturday for
GMZ430-432.
Small Craft Advisory from 9 AM Friday to 6 AM CST Saturday for
GMZ435.
&&
AVIATION...05Hazardous weather outlook, Nov 8, 4:57 PM CST, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 457 PM CST Thu Nov 8 2018 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 092300- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 457 PM CST Thu Nov 8 2018 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Tonight Widespread showers and isolated thunderstorms will begin to spread into the area from the northwest tonight. No severe thunderstorms are expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Widespread showers and isolated thunderstorms will continue Friday morning, gradually decreasing in coverage and intensity and ending from northwest to southeast through the afternoon and evening. No severe thunderstorms are expected. Dry conditions will prevail Friday afternoon through Saturday with precipitation chances returning Saturday night into Sunday as a weak upper disturbance moves across the northern gulf. This will be followed by another strong cold front swinging through the area late Monday into Tuesday which will be accompanied by widespread showers. Severe weather is not expected with either of these features. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ430-432-435-450-452-455-470-472-475-092300- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 457 PM CST Thu Nov 8 2018 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Tonight Widespread showers and isolated thunderstorms will begin to spread into the area from the northwest tonight. No severe thunderstorms are expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong and gusty northeast winds will overspread the coastal waters starting Friday morning. Small craft advisories are in effect for the Gulf waters Friday morning and the coastal lakes and bays from Friday morning through Saturday morning. Frequent gusts to gale force will become increasingly likely over the Gulf by Friday afternoon, continuing through Saturday morning. A gale watch remains in effect from noon Friday until noon Saturday. Widespread showers and isolated thunderstorms will continue Friday morning, gradually decreasing in coverage and intensity and ending from northwest to southeast through the afternoon and evening. No severe thunderstorms are expected. Dry conditions will prevail Friday afternoon through Saturday with precipitation chances returning Saturday night into Sunday as a weak upper disturbance moves across the northern gulf. This will be followed by another strong cold front swinging through the area late Monday into Tuesday which will be accompanied by widespread showers and possible Gale conditions. Severe weather is not expected with either of these features. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. 13
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 9:05 PM CST | Wind Advisory | LCH | Cameron, Saint Martin | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.